# SDR DL733021346

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 47,897 hours, 32,719 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532422
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE MLG BEAM SUPPORT FITTING A FASTENER HOLE WAS DAMAGED IN THE REAR SPAR CHORD AND REAR SPAR WEB.  THE  HOLE WAS OVERSIZED AND A REPAIR BUSHING INSTALLED.
